First responders save victim of overdose with CPR

A victim of overdose was given CPR by first responders. The police officers and paramedics in Lethbridge resuscitated a 19-year old who became unconscious after a fentanyl overdose.

Fentanyl overdose

The Lethbridge police stated that they responded to a report of a suspicious person in the 500 block of 6th Avenue S. Upon arrival, they found a 19-year old man who had no pulse and was not breathing.

Vancouver first aid

Learning cardiopulmonary resuscitation (CPR) will surely come in handy during emergencies.

The officers delivered CPR until the arrival of an ambulance. The male was transported to the Chinook Regional Hospital where he was fully revived.

Dangers of overdose

The police are warning the community that fentanyl is deadly. There is no safe amount and a dose equivalent to just two grains of salt can be deadly. Prompt intervention in case of a suspected fentanyl overdose can mean the difference between life and death.

Learning cardiopulmonary resuscitation (CPR) will surely come in handy during emergencies. It is recommended to enroll in a first aid course today.

For more information about this story, click here.

LEARN MORE

Learn how to help by enrolling in a first aid and CPR training course and for more information, check out these sources:

https://drugabuse.com/fentanyl/overdose/

https://en.wikipedia.org/wiki/Cardiopulmonary_resuscitation

https://www.mayoclinic.org/first-aid/first-aid-cpr/basics/art-20056600

Tags: , , , , , , , , ,

No comments yet.

Leave a Reply

Captcha * Time limit is exhausted. Please reload CAPTCHA.